Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Painful,tingling senstaion, red spots on back,limbs. Why is this?

For the past month, at random times, my skin will start to tingle in a certain area on my body. The tingling can sometimes be painful, sometimes with what feels like pin pricks. Soon after this starts, my skin will become itchy, and small red bumps will appear. Sometimes 1 appears, sometimes 10. The red dots will remain on my skin for up to a week. It had first started mainly on my arms, but has spread to my back, legs, and ankles. It has been happening more and more frequently, at least once a day now. I haven t changed any toiletry products, haven t started taking new medicine. If I start to sweat, the itching will become more severe.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  726
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

The tingling sensation, pin pricks, skin lesions can all occur due to peripheral neuropathy. The common cause for this is Vitamin B12 deficiency. Please get it measured.

You may start taking over the counter multivitamin supplements like Zincovit, Revital 1 tablet a day after food for next 3 months. Look for improvement in your symptoms.

The other causes can be Diabetes, electrolyte imbalances like potassium and calcium imbalance. These need further evaluation and correction.

Hope this helps.

Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor